# SDR IPXA2016061004443

- Difficulty date: May 15, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER ACCESSORY COMPARTMENT AT BS 6-73 ABOVE LONGERON 43 LT, VERTICAL STANCHION IS CORRODED.  REPAIRED CORRODED STANCHION AT SAID LOCATION IAW EA 011-5310-01-A6261, REV I/R AND EO MD11-5310-6100-A.
